Switching from actavis tablets to liquid levo - Thyroid UK

Thyroid UK

112,333 members130,660 posts

Switching from actavis tablets to liquid levo

esta73
esta73

Hi all had app with endo today and finally after almost 3 years of being up and down and having a pretty rubbish time of it all with hashimotos , a Stone Weight gain together with burning feet at every dose increase along with other symptoms, endo has suggested liquid Levo as dose needs increasing again and it could be I don’t react well to fillers! I have to wait for GP to get letter before starting in a couple of weeks just wondering if anyone has had the same and if so how you found the change?

Thanks in advance 😀

4 Replies
oldestnewest
SlowDragon
SlowDragonAdministrator

Have you had vitamin D, folate, ferritin and B12 tested?

Low vitamins are extremely common

Low B vitamins can cause burning feet (peripheral neuropathy). Low vitamin D and low B vitamins are very very common with Hashimoto's

drgominak.com/sleep/vitamin...

Did endo consider low vitamins or gluten or dairy intolerance at all?

Do you supplement vitamins?

Add you on strictly gluten free diet or dairy free diet?

esta73
esta73 in reply to SlowDragon

I’m strictly gluten free have been for 3 years and eat very very little dairy, this has definitely helped!

I have gone through an early menopause at 42 which hasn’t helped!

I use B complex and Vit D spray and both slightly impaired.

Other blood levels are ok.

I have tried many preparations of Levo/NDT and found the liquid to give alot less side effects. Thing is it is very expensive and having had liquid for a few years I was force changed onto Teva tablets which havent suited me at all.

Anyway, so long as they are montoring your bloods you may well find an improvement.

esta73
esta73 in reply to Jaydee1507

That’s interesting to know, Thankyou. Sorry to hear you were forced off the liquid. The endo has said it is expensive but that if it worked she was happy to keep me on it so 🤞🤞

You may also like...